Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2023 | Published | Journal Article | IST-REx-ID: 14444 |

Kwan MA, Sah A, Sawhney M, Simkin M. 2023. Substructures in Latin squares. Israel Journal of Mathematics. 256(2), 363–416.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14445 |

Wagner U, Wild P. 2023. Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes. Israel Journal of Mathematics. 256(2), 675–717.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 9652 |

Dymond M, Kaluza V. 2023. Highly irregular separated nets. Israel Journal of Mathematics. 253, 501–554.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10220 |

Avvakumov S, Mabillard I, Skopenkov AB, Wagner U. 2021. Eliminating higher-multiplicity intersections. III. Codimension 2. Israel Journal of Mathematics. 245, 501–534.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9578 |

Bucić M, Kwan MA, Pokrovskiy A, Sudakov B, Tran T, Wagner AZ. 2020. Nearly-linear monotone paths in edge-ordered graphs. Israel Journal of Mathematics. 238(2), 663–685.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 9580 |

Conlon D, Fox J, Kwan MA, Sudakov B. 2019. Hypergraph cuts above the average. Israel Journal of Mathematics. 233(1), 67–111.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv